Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Itching and skin peeling after taking Zenchent - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I was on Loestrin24FE to control my menses and switched due to mood swings and now I am on Zenchent 0.4 and now I have peeling in my lower region HELP!
Doctor :   hi
User :   hello
Doctor :   Are you sexually active?
User :   i have not been now for the last 3 months
User :   but yes we are trying to conceive
Doctor :   Ok
Doctor :   Do you have itching/rashes?
User :   itching
Doctor :   Since when have you noticed these symptoms?
User :   just 2 days ago but i went today and when i wiped my skin peeled off
Doctor :   Ok.
Doctor :   These symptoms probably be due to allergic reactions.
Doctor :   I would suggest you to report to your doctor for examination and if need to stop the medication.
Doctor :   Have you followed?
User :   ok thank you my next appointment is the 19
User :   of this month
User :   and she cannot see me until then
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor